Research Paper | Mathematics | Nigeria | Volume 4 Issue 12, December 2015
Adomian Decomposition Method for Bernoulli Differential Equations
Abstract: In this paper, Adomoian decomposition method is applied to Bernoulli differential equations and the general Adomian polynomial for this class of equation is presented. Different Bernoulli differential equations with variable exponent of the nonlinear terms were considered as test problems. And the result shows fantastic exact solutions as those obtained by classical method.
Keywords: Adomian Decomposition Method, Bernoulli Differential equations
Edition: Volume 4 Issue 12, December 2015,
Pages: 1581 - 1584
How to Cite this Article?
E. U. Agom, F. O. Ogunfiditimi, "Adomian Decomposition Method for Bernoulli Differential Equations", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SUB158479, Volume 4 Issue 12, December 2015, 1581 - 1584, #ijsrnet
How to Share this Article?
Similar Articles with Keyword 'Adomian Decomposition Method'
New Modified Adomian Decomposition Method for Solving Second-Order Boundary Value Problems with Neumann Conditions
Justina Mulenga | Patrick Azere Phiri 
Numerical Application of Adomian Decomposition Method to One Dimensional Wave Equations